# SDR CA960729007

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211516
- Condition: Cracked
- Location: Rt Flap Actuator
- Part time: 2,544 hours
- Component: 505212224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE IT WAS OBSERVED THAT THE RIGHT HAND INBOARD FLAP ACTUATOR PISTON WAS CRACKED ALONG ITS LENGTH. CRACK ORIGINATED AT THE PLUG HOLE. REFERENCE BEECH IPC 27-50-30, FIG 50-30, ITEM 15. SDR 960807007 PERTAINS TO SAME CONDITION.
